# SDR 2008FA0000559

- Difficulty date: August 10, 2008
- Submitted: August 22, 2008
- Operation: General aviation
- Aircraft: N2952R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35344
- Engine: Lyc IO360C1C
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Shaft
- Condition: Broken
- Location: Magneto
- Component: Magneto
- Component part number: 4370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTRIBUTOR (POINT CAM SHAFT BROKE FLUSH WITH UPPER MAG GEAR INNER RACE CAUSING TOTAL MAG FAILURE.  PART WAS RETURNED TO OWNER.  (K)
